The small itchy bumps on your fingers can be due to contact dermatitis or dyshidrotic eczema. For the itchy bumps, take antihistaminics like Benadryl(causes drowsiness) and Claritin and apply some calamine lotion on the rashes as it helps in soothing the skin.You can also apply mild steroid cream on the rash.If the symptoms persists then oral steroids may be needed which are available on prescription.
Also keep the area well moisturized with good moisturiers. If the itching persists then pls get it evaluated from a dermatologist.
I hope that helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
I too have had a similar thing for a few weeks, this started out of the blue, (I had been in the garden that weekend! ) and ended up with these horrible itchy bumps on the palms of my hands, fingers and feet. I tried all sorts, antihistamines, hydrocortisone, steroid cream from the doc etc etc
Sudocream helps with itch, but what has actually started to clear it up within 48 hours I have to say is BioOil.
Give it a go, you can't do it any harm and its working for me :)
Thank you both for your input. My cousin had some Clarinex that she gave me and I took one pill a day for 5 days and kept my skin as soft and moist as possible during that time, and am happy to report that the bumps have receeded and the itching has stopped. There is a little tightness of the skin remaining, but that is a small irritant compared to where I was on May 2nd. Thanks again........
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.